# SDR UALA2012052402919

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 39,423 hours, 16,023 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE STALL.  REPLACED PRECOOLER Y DUCT ON NR 2 ENG.  NR 2 FEC, REPAIR OR REPLACED THE AFT PYLON, PYLON TO REVERSER 'L' SEAL ON THE LT SIDE ACCT DAMAGED.  REPLACED  NR 2 ENG PYLON TO REVERSER "L" SEAL ON LEFT SIDE.  REPLACED NR 2 ENGINE.
